Home › Rating Schedule › Digestive System
Diagnostic Code 7326: Crohn's disease or undifferentiated form of inflammatory bowel disease
Digestive System · 38 CFR §4.114 · All codes in this system
| Evaluation criteria | Rating |
|---|---|
| Severe inflammatory bowel disease that is unresponsive to treatment; and requires hospitalization at least once per year; and results in either an inability to work or is characterized by recurrent abdominal pain associated with at least two of the following: (1) six or more episodes per day of diarrhea, (2) six or more episodes per day of rectal bleeding, (3) recurrent episodes of rectal incontinence, or (4) recurrent abdominal distension | 100% |
| Moderate inflammatory bowel disease that is managed on an outpatient basis with immunosuppressants or other biologic agents; and is characterized by recurrent abdominal pain, four to five daily episodes of diarrhea; and intermittent signs of toxicity such as fever, tachycardia, or anemia | 60% |
| Mild to moderate inflammatory bowel disease that is managed with oral and topical agents (other than immunosuppressants or other biologic agents); and is characterized by recurrent abdominal pain with three or less daily episodes of diarrhea and minimal signs of toxicity such as fever, tachycardia, or anemia | 30% |
| Minimal to mild symptomatic inflammatory bowel disease that is managed with oral or topical agents (other than immunosuppressants or other biologic agents); and is characterized by recurrent abdominal pain with three or less daily episodes of diarrhea and no signs of systemic toxicity | 10% |
| Note (1): Following colectomy/colostomy with persistent or recurrent symptoms, rate either under DC 7326 or DC 7329 (Intestine, large, resection of), whichever provides the highest rating. | |
| Note (2): VA requires diagnoses under DC 7326 to be confirmed by endoscopy or radiologic studies. | |
| Note (3): Inflammation may involve small bowel (ileitis), large bowel (colitis), or inflammation of any component of the gastrointestinal tract from the mouth to the anus. | |
Use this rating
Open the combined ratings calculator with this percentage already entered, then add your other rated conditions:
100% in the calculator 60% in the calculator 30% in the calculator 10% in the calculator
Source: eCFR Title 38, 38 CFR §4.114, current as of 2026-11-05. Criteria text is the regulatory text, reproduced verbatim for reference; it is not legal advice.